Vainberg, Boris Rufimovich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 37

Number of views:
This page:915
Abstract pages:10808
Full texts:4050
Vainberg, Boris Rufimovich

Publications in Math-Net.Ru
1. E. L. Lakshtanov, B. R. Vainberg, “A test for the existence of exceptional points in the Faddeev scattering problem”, TMF, 190:1 (2017),  87–103  mathnet  mathscinet  elib; Theoret. and Math. Phys., 190:1 (2017), 77–90  isi  scopus
2. B. R. Vaĭnberg, “On the local energy of solutions of exterior mixed problems that are periodic with respect to $t$”, Tr. Mosk. Mat. Obs., 54 (1992),  213–242  mathnet  mathscinet  zmath
3. B. R. Vainberg, “Scattering by periodically moving obstacles”, Mat. Sb., 182:6 (1991),  911–928  mathnet  mathscinet  zmath; Math. USSR-Sb., 73:1 (1992), 289–304  isi
4. B. R. Vainberg, “Asymptotic behavior as $t\to\infty$ of solutions of exterior mixed problems that are periodic with respect to $t$”, Mat. Zametki, 47:4 (1990),  6–16  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 315–322  isi
5. B. R. Vainberg, “The asymptotic behavior as $t\to\infty$ of the solutions of exterior mixed problems for hyperbolic equations, and quasiclassics”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 34 (1988),  57–92  mathnet  mathscinet  zmath
6. B. R. Vainberg, “Parametrix and asymptotics of the spectral function of differential operators in $\mathbf R^n$”, Mat. Sb. (N.S.), 130(172):2(6) (1986),  243–264  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:1 (1987), 245–265
7. B. R. Vainberg, “The parametrix and asymptotics of the spectral function of differential operators in $\mathbf{R}^n$”, Dokl. Akad. Nauk SSSR, 282:2 (1985),  265–269  mathnet  mathscinet  zmath
8. B. R. Vainberg, “A complete asymptotic expansion of the spectral function of second order elliptic operators in $\mathbf R^n$”, Mat. Sb. (N.S.), 123(165):2 (1984),  195–211  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:1 (1985), 191–206
9. B. R. Vainberg, “Complete asymptotic expansion of a spectral function of elliptic operators in $R^n$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 4,  29–36  mathnet  mathscinet  zmath
10. B. R. Vainberg, V. G. Maz'ya, “On the characteristic Cauchy problem for a hyperbolic equation”, Uspekhi Mat. Nauk, 35:1(211) (1980),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 237–238  isi
11. B. R. Vainberg, “Quasiclassical approximation in stationary scattering problems”, Funktsional. Anal. i Prilozhen., 11:4 (1977),  6–18  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:4 (1977), 247–257
12. B. R. Vainberg, “On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as $t\to\infty$ of solutions of non-stationary problems”, Uspekhi Mat. Nauk, 30:2(182) (1975),  3–55  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:2 (1975), 1–58
13. B. R. Vainberg, “The principle of limiting amplitude”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 2,  12–23  mathnet  mathscinet  zmath
14. B. R. Vaĭnberg, “Behavior of the solutions of the Klein–Gordon equation for large values of time”, Tr. Mosk. Mat. Obs., 30 (1974),  139–158  mathnet  mathscinet  zmath
15. B. R. Vainberg, “On a point source in an inhomogeneous medium”, Mat. Sb. (N.S.), 94(136):1(5) (1974),  126–151  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:1 (1974), 123–148
16. B. R. Vaĭnberg, V. G. Maz'ya, “On the problem of the steady oscillations of a layer of fluid of variable depth”, Tr. Mosk. Mat. Obs., 28 (1973),  57–74  mathnet  mathscinet  zmath
17. B. R. Vaĭnberg, V. G. Maz'ya, “On the plane problem of the motion of a solid immersed in a fluid”, Tr. Mosk. Mat. Obs., 28 (1973),  35–56  mathnet  mathscinet  zmath
18. B. R. Vainberg, “Behavior for large time values of the solutions of the Klein–Gordon equation”, Uspekhi Mat. Nauk, 28:4(172) (1973),  213–214  mathnet  mathscinet  zmath
19. B. R. Vainberg, “On exterior elliptic problems polynomially depending on a spectral parameter, and the asymptotic behavior for large time of solutions of nonstationary problems”, Mat. Sb. (N.S.), 92(134):2(10) (1973),  224–241  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:2 (1973), 221–239
20. B. R. Vainberg, V. G. Maz'ya, “Certain stationary problems in the linear theory of surface waves”, Dokl. Akad. Nauk SSSR, 205:2 (1972),  310–313  mathnet  mathscinet  zmath
21. B. R. Vainberg, “On eigenfunctions of an operator corresponding to the poles of the analytic continuation of the resolvent through the continuous spectrum”, Mat. Sb. (N.S.), 87(129):2 (1972),  293–308  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:2 (1972), 307–322
22. B. R. Vainberg, “On the principle of limiting amplitude”, Mat. Sb. (N.S.), 86(128):1(9) (1971),  90–109  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:1 (1971), 89–108
23. B. R. Vainberg, “Behavior of the solution of the Cauchy problem for a hyperbolic equation $t\to\infty$”, Mat. Sb. (N.S.), 78(120):4 (1969),  542–578  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:4 (1969), 533–567
24. B. R. Vainberg, “On the analytical properties of the resolvent for a certain class of operator-pencils”, Mat. Sb. (N.S.), 77(119):2 (1968),  259–296  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:2 (1968), 241–273
25. B. R. Vainberg, “On elliptic problems in unbounded domains”, Mat. Sb. (N.S.), 75(117):3 (1968),  454–480  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:3 (1968), 419–444
26. B. R. Vainberg, V. V. Grushin, “Uniformly non-coercive problems for elliptic equations”, Dokl. Akad. Nauk SSSR, 172:4 (1967),  759–762  mathnet  mathscinet  zmath
27. B. R. Vainberg, V. V. Grushin, “Uniformly non-elliptic systems of singular integro-differential equations on compact manifolds”, Dokl. Akad. Nauk SSSR, 172:3 (1967),  518–520  mathnet  mathscinet  zmath
28. B. R. Vaĭnberg, S. G. Gindikin, “A strengthened Huygens principle for a certain class of differential operators with constant coefficients”, Tr. Mosk. Mat. Obs., 16 (1967),  151–180  mathnet  mathscinet  zmath
29. B. R. Vainberg, V. V. Grushin, “Uniformly nonelliptic problems. II”, Mat. Sb. (N.S.), 73(115):1 (1967),  126–154  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:1 (1967), 111–133
30. B. R. Vainberg, V. V. Grushin, “Uniformly nonelliptic problems. I”, Mat. Sb. (N.S.), 72(114):4 (1967),  602–636  mathnet  mathscinet  zmath; Math. USSR-Sb., 1:4 (1967), 543–568
31. B. R. Vainberg, “Principles of radiation, limit absorption and limit amplitude in the general theory of partial differential equations”, Uspekhi Mat. Nauk, 21:3(129) (1966),  115–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:3 (1966), 115–193
32. B. R. Vainberg, “Hypo-elliptic equations in the whole space and the principle of limiting absorption”, Dokl. Akad. Nauk SSSR, 155:1 (1964),  20–23  mathnet  mathscinet  zmath
33. B. R. Vainberg, “Some problems for hypo-elliptic equations which are well-posed in the entire plane”, Mat. Sb. (N.S.), 62(104):2 (1963),  186–248  mathnet  mathscinet  zmath
34. B. R. Vainberg, “Asymptotic representation of the fundamental solutions of hypo-elliptic equations and the problem in the entire space with conditions at infinity”, Dokl. Akad. Nauk SSSR, 145:1 (1962),  21–23  mathnet  mathscinet  zmath
35. B. R. Vainberg, “Asymptotic behavior of the fundamental solutions of hypo-elliptic equations in two variables and a problem with conditions at infinity”, Dokl. Akad. Nauk SSSR, 144:5 (1962),  958–961  mathnet  mathscinet  zmath
36. B. R. Vainberg, “The existence and uniqueness over the entire plane of certain elliptic equations”, Dokl. Akad. Nauk SSSR, 142:1 (1962),  14–16  mathnet  mathscinet  zmath
37. B. R. Vainberg, “The asymptotic behavior of Green's function for the Sobolev–Galʹpern equation”, Dokl. Akad. Nauk SSSR, 136:5 (1961),  1015–1018  mathnet  mathscinet  zmath

38. M. S. Agranovich, Yu. D. Burago, B. R. Vainberg, M. I. Vishik, S. G. Gindikin, V. A. Kondrat'ev, V. P. Maslov, S. V. Poborchi, Yu. G. Reshetnyak, V. P. Khavin, M. A. Shubin, “Vladimir Gilelevich Maz'ya (to his 70th brithday)”, Uspekhi Mat. Nauk, 63:1(379) (2008),  183–189  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:1 (2008), 189–196  isi
39. B. R. Vainberg, V. A. Il'in, L. D. Kudryavtsev, V. B. Lidskii, V. I. Arnol'd, V. P. Maslov, E. F. Mishchenko, V. Yu. Prikhod'ko, “Mikhail Vasil'evich Fedoryuk”, Differ. Uravn., 27:5 (1991),  914–915  mathnet  mathscinet; Differ. Equ., 27:5 (1991), 639–640
40. V. I. Arnol'd, B. R. Vainberg, L. D. Kudryavtsev, V. P. Maslov, E. F. Mishchenko, V. P. Myasnikov, S. P. Novikov, O. A. Oleinik, “Mikhail Vasil'evich Fedoryuk (obituary)”, Uspekhi Mat. Nauk, 46:2(278) (1991),  205–207  mathnet  mathscinet; Russian Math. Surveys, 46:2 (1991), 237–240  isi
41. V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985),  295–307  mathnet
42. B. R. Vainberg, V. A. Kondrat'ev, E. M. Landis, O. A. Oleinik, S. L. Sobolev, “Samarii Aleksandrovich Gal'pern (obituary)”, Uspekhi Mat. Nauk, 33:1(199) (1978),  195–197  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 179–182
43. B. R. Vainberg, B. V. Gnedenko, E. V. Maikov, N. Kh. Rozov, “All-Union Conference-Seminar of Chairmen of University Mathematics Departments”, Uspekhi Mat. Nauk, 31:2(188) (1976),  247–253  mathnet  mathscinet
44. B. R. Vainberg, “Поправки к статье “О гипоэллиптических уравнениях во всем пространстве и принципе предельного поглощения” (ДАН, т. 155, № 1, 1964 г.)”, Dokl. Akad. Nauk SSSR, 157:5 (1964),  1016  mathnet

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020